# SDR 2007UALA01521

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 19,552 hours, 7,645 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LANDING GEAR INDICATION.   [06-26-07]  FAULT TRACED TO A FAULTY PROXIMITY SENSOR. REPLACED PROXIMITY SENSOR 23GA.
